MathSciNet Relay Station
MathSciNet bibliographic data
MR2588915 65M60 (65M15 76S05)
Chen, Huan-Zhen; Wang, Hong An optimal-order error estimate on an $H^1$-Galerkin mixed method for a nonlinear parabolic equation in porous medium flow. Numer. Methods Partial Differential Equations 26 (2010), no. 1, 188–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement